# SDR UIEA2024092500947

- Difficulty date: September 24, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 92,581 hours, 15,539 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

APU FIRE MSG. COMPLIED WITH QRH 8.1. DISCHARGED APU FIRE BOTTLE( DEACTIVATED APU AND TRANSFER TO DMI 217433 PER MEL 26-22-01 CAT C DUE DATE 5OCT24. R/R APU FIRE EXT BOTTLE & GND CHECK GOOD PER AMM 26-22-01/401 & AIPC 26-22-01-02A. DMI 217433 CLOSED. )
